# SDR COEA2017040105805

- Difficulty date: April 1, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5367300021001
- Condition: Corroded
- Location: Frames 34-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT CREASE BEAM WEB AT FRAMES 34-35 CORRODED.  REPLACED THE CREASE BEAM WEB.
